# SDR ABXA050122

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 45,979 hours, 35,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0285
- Condition: Deployed
- Location: Pax Door
- Part time: 139 hours, 42 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT SLIDE DEPLOYED WITHOUT BEING ARMED.  THE LOWER FORWARD ENTRY DOOR HUNG WHILE TRYING TO CLOSE IT.  WHEN THE DOOR WAS RAISED FOR RE-CLOSURE, THE SLIDE DEPLOYED.  INSPECTED DOOR AND GIRT BAR ATTACHMENTS.  NO DEFECTS NOTED.  REMOVED AND REPLACED SLIDE ASSEMBLY IAW B767 MM 25-66-01.
